Previous |  Up |  Next


Title: [On the conference “Binary systems and ring theoretic methods in universal algebra”] (English)
Author: Bican, Ladislav
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 25
Issue: 1
Year: 1984
Pages: [2a]
Category: editorial
Date available: 2012-10-05T21:06:53Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_025-1984-1_2.pdf 108.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo